MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION CAPIO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number M0068311251
Medical Device Problem Codes Use of Device Problem (1670); Failure to Align (2522); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blockh6: imdrf device code a050502 captures the reportable event of device misfire.
 
Event or Problem Description
It was reported to boston scientific corporation that a capio device was used during a procedure, performed on (b)(6) 2024.During the procedure, the suture was not aligning and was misfiring.It was unknown what had completed the procedure.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported that a capio device was used during a vaginal vault suspension procedure.During the procedure, the device was misfiring and the cage failed to catch the needle.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050502 captures the reportable event of device misfire.Block h10: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual analysis identified that the carrier loaded the suture successfully and was able to move in and out.After deploying the carrier, the cage was able to catch the suture.Based on the information available and analysis results, it was not possible to identify evidence of the alleged issue or any defect on the device.A conclusion code of no problem detected was assigned to this investigation.Block b5 and block h6 (device code) have been updated based on the additional information received.Correction to a3a and a3b; blocks e1; and block e3.

Brand Name
CAPIO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19038364
Report Number2124215-2024-19224
Device Sequence Number15462804
Product Code FHQ
UDI-Device Identifier08714729257615
UDI-Public08714729257615
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Model NumberM0068311251
Device Catalogue Number831-125
Device Lot Number0031164923
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale